# SDR USAA990456

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 40,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND .125 INCH CRACK IN FUSELAGE SIN 727D PLUS 3 INCHES AND .5 INCH BELOW STRINGER 23R.  CUT OUT DAMAGE APPROX 8 INCH BY 6 INCH AREA.  INSTALLED DOUBLER AND FILLER PER TYPICAL REPAIR 53-60-03.  DOUBLER MEASURES 17 INCHES BY 17 INCHES.  ADDED WEIGHT FOR REPAIR IS 2 LBS.  REPAIRED PER TYPICAL REPAIR 53-60-03.  (M)
